Blood Pressure Home > Dynacirc CR Overdose
Signs of a Dynacirc CR (isradipine CR) overdose may include dizziness, lightheadedness, and fainting. Fast heart rate, low blood pressure, and lethargy may also occur as a result of taking too much Dynacirc CR. Overdose treatment options typically include "pumping the stomach," taking certain medicines, or supportive care.
Dynacirc CR® (isradipine CR) is a prescription medication known as a calcium channel blocker. It is used to treat high blood pressure (hypertension). The effects of a Dynacirc CR overdose will vary, depending on a number of factors, including how much Dynacirc CR is taken and whether it is taken with any other medicines, alcohol, or drugs.
If you happen to overdose on Dynacirc CR, seek immediate medical attention.
Symptoms of a Dynacirc CR overdose may include:
- Fast heart rate (tachycardia)
- Low blood pressure (hypotension).
This may cause signs or symptoms that include:
The treatment for a Dynacirc CR overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications to increase blood pressure
- Other treatments based on complications that occur
- Close monitoring of the heart and lungs.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Dynacirc CR.